# SDR 29GA2020091400001

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N400SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1214
- Aircraft time: 1,790 hours, 1,573 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588013
- Part serial: 16167H5333
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

FLIGHT: 82 TPA/PNS WINDSHILED HEAT BEGAN ARCING AND MELTING LAMINATE BETWEEN WINDSCREEN, CAPTAIN`S WINDSCREEN SHATTERED CRACKED. EMERGENCY DECLARED DIVERTED TO PANAMA CITY (ECP).  CORRECTIVE ACTION: REMOVED AND REPLACED CAPTAINS WINDSHIELD AND CAPTAIN`S WINDSHIELD TEMPERATURE CONTROLLER, OPERATIONAL CHECK GOOD.  TEMPERATURE CONTROLLER P/N OFF/ON 624992-3 SN OFF 624992-03514 SN ON 025C-1629.
